# SDR USAA2014111700001

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 2,219 hours, 311 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT IN REAR GALLEY REPORTED STRONG ODOR, MUSTY SMELL.  AT CRUISE, SELECTED HI FLOW PACK & ODOR DISSIPATED.  NO SMELL IN REST OF CABIN.  REPLACED OVENS 6 - 11 & 7 - 12.
